Journal of Symbolic Logic 27 (1):83-83 (1962)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2963693
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,843
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Graphschemata und rekursive funktionen.von Rózsa Péter - 1958 - Dialectica 12 (3‐4):373-393.
Rekursive Funktionen.Raphael M. Robinson & Rozsa Peter - 1951 - Journal of Symbolic Logic 16 (4):280.
Funktionen-Algorithmen und Graphschemata.Günter Asser - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):20-27.

Analytics

Added to PP index
2013-11-03

Total views
13 ( #726,393 of 2,427,269 )

Recent downloads (6 months)
1 ( #540,061 of 2,427,269 )

How can I increase my downloads?

Downloads

My notes